Aa
Aa
A
A
A
Close
Avatar universal

plaquenil allergy

I took plaquenil for 3 days and started to get a very bad rash. Not only was I itchy but I started getting blisters and hardened, peeling skin. After 2 weeks it started getting better and now two weeks past that, the rash is back again and it seems to be effecting my breathing. I feel like I have asthma. It is very frightening. Is there anything I can do? I'm on prednisone and it is not helping this at all
3 Responses
484098 tn?1259527532
You need to take a couple benedryl's and race to the doctor!  
Avatar universal
I am currently going through the same thing.  I broke out with a rash and intense itching two weeks after I stopped taking Plaquenil because of headaches from Plaquenil.  I was given an injection of Kenalog and I am still taking prednisone as well as two antihistamines.  It is now going on four weeks and is much better but it is still there.  Hope you will get relief soon.
Avatar universal
I am on plaquenil, for Lupus......It is working great for me.....I was on prednisone, in my opinion that is the worst drug in the world to be on....It makes you gain excessive amounts of wieght if on it to long....Just be ver carfeul
Have an Answer?

You are reading content posted in the Lupus Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
The first signs of HIV may feel like the flu, with aches and a fever.
Frequency of HIV testing depends on your risk.
Post-exposure prophylaxis (PEP) may help prevent HIV infection.
Millions of people are diagnosed with STDs in the U.S. each year.
STDs can't be transmitted by casual contact, like hugging or touching.
Syphilis is an STD that is transmitted by oral, genital and anal sex.